Volume 10, issue 4 (2010)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 7, 3219–3760
Issue 6, 2687–3218
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
The Whitehead group and the lower algebraic $K$–theory of braid groups on $\mathbb{S}^2$ and $\mathbb{R}P^2$

Daniel Juan-Pineda and Silvia Millan-López

Algebraic & Geometric Topology 10 (2010) 1887–1903
Bibliography
1 D R Anderson, W C Hsiang, The functors $K_{-i}$ and pseudo-isotopies of polyhedra, Ann. of Math. $(2)$ 105 (1977) 201 MR0440573
2 C S Aravinda, F T Farrell, S K Roushon, Algebraic $K$–theory of pure braid groups, Asian J. Math. 4 (2000) 337 MR1797585
3 H Bass, Algebraic $K$–theory, W. A. Benjamin (1968) MR0249491
4 E Berkove, D Juan-Pineda, Q Lu, Algebraic $K$–theory of mapping class groups, $K$–Theory 32 (2004) 83 MR2079607
5 E Berkove, D Juan-Pineda, K Pearson, A geometric approach to the lower algebraic $K$–theory of Fuchsian groups, Topology Appl. 119 (2002) 269 MR1888672
6 J van Buskirk, Braid groups of compact $2$–manifolds with elements of finite order, Trans. Amer. Math. Soc. 122 (1966) 81 MR0189013
7 D W Carter, Lower $K$–theory of finite groups, Comm. Algebra 8 (1980) 1927 MR590500
8 F Cohen, J Pakianathan, Notes on configuration spaces and braid groups (1999)
9 C W Curtis, I Reiner, Methods of representation theory. Vol. II. With applications to finite groups and orders, Pure and Applied Math., Wiley (1987) MR892316
10 J F Davis, W Lück, Spaces over a category and assembly maps in isomorphism conjectures in $K$– and $L$–theory, $K$–Theory 15 (1998) 201 MR1659969
11 E Fadell, L Neuwirth, Configuration spaces, Math. Scand. 10 (1962) 111 MR0141126
12 E Fadell, J Van Buskirk, The braid groups of $E^{2}$ and $S^{2}$, Duke Math. J. 29 (1962) 243 MR0141128
13 F T Farrell, L E Jones, Isomorphism conjectures in algebraic $K$–theory, J. Amer. Math. Soc. 6 (1993) 249 MR1179537
14 F T Farrell, S K Roushon, The Whitehead groups of braid groups vanish, Internat. Math. Res. Notices (2000) 515 MR1759505
15 D L Gonçalves, J Guaschi, The braid groups of the projective plane, Algebr. Geom. Topol. 4 (2004) 757 MR2100679
16 D L Gonçalves, J Guaschi, The braid groups of the projective plane and the Fadell–Neuwirth short exact sequence, Geom. Dedicata 130 (2007) 93 MR2365780
17 D L Gonçalves, J Guaschi, Classification of the virtually cyclic subgroups of the pure braid groups of the projective plane, J. Group Theory 13 (2010) 277 MR2607582
18 D Juan-Pineda, S Millan-López, Invariants associated to the pure braid group of the sphere, Bol. Soc. Mat. Mexicana $(3)$ 12 (2006) 27 MR2301740
19 D Juan-Pineda, S Millan-López, The braid groups of $\mathbb{R}P^2$ satisfy the fibered isomorphism conjecture, from: "Cohomology of groups and algebraic $K$–theory" (editors L Ji, K Liu, S T Yau), Adv. Lectures in Math. 12, International Press (2010) 187
20 M E Keating, On the $K$–theory of the quaternion group, Mathematika 20 (1973) 59 MR0340379
21 J F Lafont, I J Ortiz, Relating the Farrell Nil-groups to the Waldhausen Nil-groups, Forum Math. 20 (2008) 445 MR2418200
22 J Martinet, Modules sur l'algèbre du groupe quaternionien, Ann. Sci. École Norm. Sup. $(4)$ 4 (1971) 399 MR0291208
23 R Oliver, Whitehead groups of finite groups, London Math. Soc. Lecture Note Ser. 132, Cambridge Univ. Press (1988) MR933091
24 F Quinn, Ends of maps. II, Invent. Math. 68 (1982) 353 MR669423
25 J P Serre, Linear representations of finite groups, Graduate Texts in Math. 42, Springer (1977) MR0450380
26 J P Serre, Trees, Springer Monogr. in Math., Springer (2003) MR1954121
27 C T C Wall, Poincaré complexes. I, Ann. of Math. $(2)$ 86 (1967) 213 MR0217791